# SDR SWAA2022040583141

- Difficulty date: March 12, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED ON BS 692 AT LEVEL BL 0 AT PASSENGER CABIN 2022-144561 / [01] REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 692 AT LEVEL BL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 692 AT LEVEL BL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9  RII ACCOMPLISHED
